An analog of the theorem of D. Jackson on the approximation of periodic functions by means of trigonometric polynomials is established for some Hardy spaces of several variables. © 1987.

Colzani, L. (1987). Jackson theorems in Hardy spaces and approximation by Riesz means. JOURNAL OF APPROXIMATION THEORY, 49(3), 240-251 [10.1016/0021-9045(87)90101-8].

Jackson theorems in Hardy spaces and approximation by Riesz means

COLZANI, LEONARDO
1987

Abstract

An analog of the theorem of D. Jackson on the approximation of periodic functions by means of trigonometric polynomials is established for some Hardy spaces of several variables. © 1987.
No
Articolo in rivista - Articolo scientifico
Scientifica
Hardy spaces; Jackson's theorem; polydisc; poly-half-space; Riesz means
English
Colzani, L. (1987). Jackson theorems in Hardy spaces and approximation by Riesz means. JOURNAL OF APPROXIMATION THEORY, 49(3), 240-251 [10.1016/0021-9045(87)90101-8].
Colzani, L
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/19176
Citazioni
  • Scopus 12
  • ???jsp.display-item.citation.isi??? 13
Social impact